# SDR CALA2022031400665

- Difficulty date: March 14, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 63,222 hours, 27,731 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Flap
- Part number: NA
- Condition: Overspeed
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP OVERSPEED AT FLAPS3. GUST RAISED AIRSPEEDFROM 170 TO ABOUT 200.INTO RED SPEED TAPE. PERFORMED INSPECTION AFTER FLAP SLAT EXTENSION AT MORE THAN THE FOUND. INSPECTED THE FLAP SYSTEM PHASE 1, NO DEFECTS FOUND. OF FLIGHT CONTROL SURFACES PHASE 1. OPS CK''D GOOD. FLAP SLAT LIMITING SPEED IAW AMM 05-51-13-200-001-A.  FULL EXAMINED THE TORQUE LIMITER INDICATORS, NONE WERE EXTENDED. INSPECTION WAS DONE DUE TO OVERSPEED WAS MORE THAN 10 KTS HIGHER INSPECTED SLAT SYSTEM PHASE 1, NO DEFECTS FOUND. THE TORQUE THAN THE VFE PLACARD VALUE. INSPECTED WINGS PHASE 1. NO DEFECTS LIMITER INDICATORS WERE NOT EXTENDED. PERFORMED OPERATIONAL TEST ADD EMP:U030103,U090062
